# SDR ASOA20130118237

- Difficulty date: January 18, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450888
- Aircraft time: 22,249 hours, 13,155 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312407
- Condition: Smoke
- Location: Nr 1
- Part time: 25,831 hours, 14,494 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACFT WAS LEAVING AIRPORT WHEN CREW WERE ALLERTED TO SMOKE AND FUMES.  ACFT RETURN TO BLOCK AND WAS FERRIED TO WHERE MX R & R THE NR 1 ENGINE IAW TASKCARD 6271001.  COMPLIED WITH THE AIR CONDITIONING DUCTS CLEANING TASK IAW AMM 21-20-00-100-805-A, STEP K 1 THRU 20.  OPS AND LEAK CHECKS GOOD AND WAS RELEASED BACK TO SERVICE.
